# SDR CALA2017080802533

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757324
- Aircraft serial: 32590
- Aircraft time: 49,362 hours, 15,024 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FA REPORTED THE R2 DOOR SLIDE LIGHT IS NOT ILLUMINATED AMBER WITH DOOR ARMED.   NORMAL PRIOR. FOUND BOTH SLIDE ARMED BULBS INOPERATIVE.  REPLACED THE LAMPS, OPERATED ARM LEVER SEVERAL TIMES,  SLIDE LAMP OPERATES NORMAL,
